Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Tallahassee, FL

February 1, 2007Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 1, 2007, 3:22 PM EST for Taylor County, Florida. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2007, 3:22 PM EST (20:22 UTC)
Expired
Feb 1, 2007, 3:45 PM EST
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Taylor County, FL

The radar

The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 3:30 PM ESTTSTM WND DMG7 Nnw Perry, FLNUMEROUS TREES AND POWERLINES DOWN ACROSS NORTHERN HALF OF COUNTY BETWEEN PERRY AND SHADY GROVE. HAIL OF UNKNOWN SIZE WAS ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 1:52 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 499 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
499 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 012023
SVRTAE
FLC123-012045-
/O.NEW.KTAE.SV.W.0003.070201T2022Z-070201T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EST THU FEB 1 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL TAYLOR COUNTY IN FLORIDA
  THIS INCLUDES THE CITY OF PERRY AND THE TOWN OF BOYD

* UNTIL 345 PM EST

* AT 316 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HAMPTON SPRINGS...OR ABOUT 8 MILES WEST     
  OF PERRY...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF SHADY GROVE BY 325 PM EST...
  NEAR THE TOWN OF BOYD BY 330 PM EST...

IN ADDITION TO HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3012 8378 3005 8370 3024 8340 3031 8366

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 9:53 AM EST, 5 hours 29 minutes earlier.

Area forecast discussion, Feb 1, 9:53 AM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
953 AM EST THU FEB 01 2007

.UPDATE...INCREASED WINDS IN THE ZONES AND INCLUDED POSSIBLE STRONG
STORMS FOR THE NRN TIER OF OUR GA ZONES BASED ON THE UPDATED
CONVECTIVE OUTLOOK. BUMPED MAX TEMPS UP A BIT IN FL.

&&

.DISCUSSION...SURFACE ANALYSIS SHOWS THE WARM FRONT HAS NOW LIFTED
TO ABOUT THE NRN BORDER OF OUR FORECAST AREA, OR JUST N OF AN
ABY-DHN LINE AS OF 14Z. A COUPLE OF WAVES HAVE DEVELOPED ON THE
FRONT, WITH ONE LOW CENTER JUST S OF MOB AND ANOTHER DEVELOPING NEAR
DEEP S TX. THE ERN OF THESE TWO LOWS IS HELPING TO PULL JUICY AIR
INTO THE REGION FROM THE GULF WITH DEW POINTS INTO THE MID 60S NOW
ALONG THE WRN FL PANHANDLE COAST. 12Z KTAE SOUNDING SHOWS A 50-KT
LOW LEVEL JET OVERHEAD, AND THIS IS CONFIRMED BY AREA VAD WIND
PROFILES. CONVECTION IS BEGINNING TO ORGANIZE ALONG THE FRONTAL
BOUNDARY ACROSS SRN AL. IN ADDITION, STORMS ARE BECOMING SURFACE
BASED OVER THE N CENTRAL GULF NEAR LA AND MS. SPC IS CONSIDERING A
WATCH FOR THE N CENTRAL TO NE GULF COASTAL AREA.

&&

.MARINE...CURRENT FORECAST IS ESSENTIALLY ON TRACK. WINDS AND SEAS
HAVE INCREASED TO SMALL CRAFT ADVISORY LEVELS AND WILL REMAIN
ELEVATED THROUGH TONIGHT. WINDS INITIALLY OUT OF THE SE WILL COME
AROUND TO SW BY THIS EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THIS EVENING WITH A FEW OF THE STORMS REACHING
SEVERE LIMITS. A COLD FRONT WILL CROSS THE WATERS TONIGHT WITH WINDS
COMING AROUND TO THE NORTHWEST AND DECREASING BELOW ADVISORY LEVELS.
HIGH PRESSURE WILL THEN BUILD ACROSS THE WATERS THROUGH FRIDAY
NIGHT. THE GRADIENT WILL INCREASE AGAIN FROM SATURDAY THROUGH MONDAY
WITH NEAR CAUTION LEVEL WINDS AND SEAS...ESPECIALLY ACROSS THE
OFFSHORE LEGS.

&&

.AVIATION...A WARM FRONT CURRENTLY OVER FL PANHANDLE WILL CONTINUE
TO LIFT SLOWLY NWD TODAY. INCLUDED WIND SHEAR IN THE TLH AND VLD
TAFS FOR THIS MORNING. EXPECT CIGS TO GRADUALLY LOWER TO MVFR
AS THE DAY PROGRESSES...WITH BRIEF PERIODS OF IFR CIG/VSBY IN
SHRA/TS. WINDS WILL INCREASE FROM THE S AND BECOME GUSTY AT TIMES
THROUGH THE AFTN. AN ISOLATED STRONG TSRA WILL BE POSSIBLE AT
KPFN...KTLH AND KVLD IN THE WARM SECTOR THIS AFTN AND EARLY EVE.

&&

.FIRE WEATHER...A SOAKING RAIN IS EXPECTED ACROSS THE FORECAST AREA
TODAY AND TONIGHT, SO WET FLAGS HAVE BEEN ACTIVATED IN THE NFDRS
FORECAST. ENOUGH DRY AIR COULD GET INTO THE REGION ON SUN FOR
MARGINAL RED FLAG DURATIONS TO BE MET IN OUR FL ZONES DURING THE
AFTERNOON HOURS. RED FLAG CONDITIONS WILL BE POSSIBLE ON MON FOR ALL
OF OUR FL AND GA ZONES. IN FACT, OUR FL ZONES COULD SEE RED FLAG
CONDITIONS EACH DAY FROM SUN THROUGH WED OF NEXT WEEK.

&&

.HYDROLOGY...A GENERAL 1-2 INCH RAINFALL IS EXPECTED ACROSS THE HSA
THROUGH FRI MORNING. GENERALLY SPEAKING, FLOODING IS NOT A CONCERN
DUE TO ANTECEDENT DRY CONDITIONS.

&&

.PREV DISCUSSION...
430 AM EST THU FEB 01 2007

SHORT TERM...
(TODAY-SATURDAY) LOW PRESSURE WILL CONTINUE TO DEVELOP ACROSS THE
NORTH-CENTRAL GULF OF MEXICO TODAY WITH AREAS OF RAIN AND ISOLATED
THUNDERSTORMS SPREADING EAST THROUGH THE DAY. THE EASTERN PORTION OF
THE CWA IS LIKELY TO BE INITIALLY FAIRLY DRY WITH THE EXCEPTION OF A
FEW WIDELY SCATTERED SHOWERS AND HAVE LOWERED POPS FOR THE FIRST
HALF OF THE DAY. AREAS OF RAIN WILL THEN OVERSPREAD THE ENTIRE AREA
THROUGH THE AFTERNOON AS THE LOW AND BETTER DYNAMICS APPROACH. SO
FAR THE BEST ISENTROPIC LIFT HAS REMAINED TO OUR NORTH WHERE AREAS
OF RAIN/FREEZING RAIN/SLEET AND SNOW HAVE BEEN WIDESPREAD THIS
OVERNIGHT. WITH THE FORECAST LOW TRACK...THE WARM FRONT IS NOT
LIKELY TO PENETRATE INLAND VERY RAPIDLY. HIGH TEMPERATURES IN THE
MIDDLE TO UPPER 50S ACROSS OUR NORTHERN ZONES WILL LIKELY NOT BE
REALIZED UNTIL LATE IN THE DAY WITH COOL CONDITIONS BEING EXPERIENCE
IN THESE AREAS NORTH OF THE WARM FRONT. SPC CONTINUES TO COVER
PORTIONS OF NORTH FLORIDA INTO FAR SOUTHERN GEORGIA WITH A SLIGHT
RISK OF SEVERE WEATHER THIS AFTERNOON INTO THE EVENING. AT THIS TIME
THINK ANY SEVERE WEATHER LOOKS TO BE ISOLATED IN NATURE...BUT SHEAR
PROFILES DO INDICATE THAT ANY SURFACE BASED STORMS THAT GET GOING IN
THE WARM SECTOR WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS
AND ISOLATED TORNADOES. WILL CONTINUE TO WATCH THE SITUATION AND
HAVE HIGHLIGHTED THE SEVERE THREAT IN THE GRIDS AND HWO.

COLD FRONT WILL CROSS THE REGION OVERNIGHT BRINGING A END TO THE
SEVERE THREAT FROM WEST TO EAST. FRONT AND QPF FIELDS SHOULD CLEAR
OUR AREA BY LATE MORNING ALTHOUGH CLOUDS MAY BE A BIT MORE
STUBBORN... ESPECIALLY ACROSS THE FLORIDA BIG BEND. FURTHER WEST AND
NORTH WILL EXPECT AT LEAST SOME SUN BY THE AFTERNOON. HIGH
TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL FRIDAY AFTERNOON
WITH MAINLY UPPER 50S TO MIDDLE 60S AS THERE IS NOT A SIGNIFICANT
COOL PUSH BEHIND THIS SYSTEM. HIGH PRESSURE CONTINUE TO BUILD EAST
ALONG THE GULF COAST FRIDAY NIGHT INTO SATURDAY. THIS IS WHERE THE
FORECAST BECOME A BIT TRICKY. GUIDANCE IS SHOWING THE FRONT TO OUR
SOUTH MAKING SOME HEADWAY BACK NORTH WITH A BAND OF ISENTROPIC LIFT
ON THE 295-300K SURFACES TRYING TO GET BACK UP INTO OUR AREA. THE
NAM IS MUCH MORE AGGRESSIVE WITH THIS FEATURE AND SPREADS WIDESPREAD
QPF BACK OVER THE ENTIRE FORECAST AREA SATURDAY AND SATURDAY NIGHT.
THE GFS IS SHOWING THE HIGH TO OUR WEST NOSING IN SIGNIFICANTLY MORE
AND HOLDING MUCH OF THIS LIFT AND MOISTURE INTO NORTH FLORIDA AND
THE NORTHEASTERN GULF. THE GFS HAS STRONG SUPPORT FROM BOTH THE
ECMWF AND UKMET ON THIS SCENARIO. DISCUSSIONS WITH SURROUNDING
OFFICES AND HPC SHOW AN AGREEMENT THAT THIS MORE SUPPRESSED SOLUTION
IS THE BETTER WAY TO GO AND HAVE DRAWN MY POP GRIDS TO REPRESENT.
ONLY HAVE SLIGHT TO LOW END CHANCE POPS FOR SHOWERS OVER THE NORTH
WITH MID TO HIGH CHANCE POPS OVER NORTH FLORIDA SAT/SAT NIGHT. AS
WAS MENTIONED LAST NIGHT THIS IS A RATHER COOL AIRMASS TRYING TO
COME IN SATURDAY NIGHT AND A FEW FLAKES OF SNOW OR A FEW ICE PELLETS
CAN NOT BE RULED OUT OVER PORTIONS OF THE AREAS SAT NIGHT...BUT
STILL BELIEVE THE QPF WILL EXIT AHEAD OF THE REAL COOL AIR PUSH.
EITHER WAY ANY FROZEN PRECIP WOULD BE LIGHT AND NOT AMOUNT TO MUCH
OF ANYTHING...WILL CONTINUE TO WATCH.

LONG TERM...
(SUNDAY-THURSDAY) ANY LINGERING SHOWERS WILL EXIT SOUTH OF THE AREA
EARLY SUNDAY MORNING. AS IT LOOKS NOW AN EXTENDED PERIOD OF DRY AND
COOL WEATHER WILL THEN BE WITH US INTO THE MIDDLE PART OF NEXT WEEK.
BOTH GFS/ECMWF SHOWING HIGH PRESSURE OVER THE REGION BY SUNDAY
EVENING INTO MONDAY. THIS HIGH THEN BRIEFLY WEAKENS MONDAY NIGHT
BEFORE A STRONGER AND MORE DOMINANT HIGH BUILDS JUST NORTH OF THE
AREA FOR TUESDAY INTO THURSDAY. THIS HIGH IS LIKELY TO BRING WITH IT
PLENTY OF COOL AND DRY AIR ON NORTHERLY TO NORTHEASTERLY FLOW. AT
THIS TIME THE POSITION OF THE HIGH WOULD BE TO FAR NORTH TO ALLOW
ANY NIGHTS OF SIGNIFICANT RADIATIONAL COOLING...BUT THIS IS QUITE A
WAY INTO THE FUTURE FOR DETAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  65  54  64  45  53 /  90  90  20  20  50
PANAMA CITY  65  54  62  45  55 /  90  90  10  20  50
DOTHAN       59  48  60  39  53 /  90  80  10  10  30
ALBANY       57  49  62  40  52 /  90  90  10  10  30
VALDOSTA     64  54  65  45  54 /  80  90  20  20  40
CROSS CITY   69  62  69  49  60 /  60  90  40  30  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT ALL ZONES THROUGH 12Z FRI.

&&

AVIATION...JAMSKI
PUBLIC/MARINE UPDATE...WOOL
FIRE WX/HYDRO...WOOL
REST OF DISCUSSION...MROCZKA
Hazardous weather outlook, Feb 1, 5:01 AM EST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 AM EST THU FEB 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-021100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
501 AM EST THU FEB 1 2007 /401 AM CST THU FEB 1 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

LOW PRESSURE WILL APPROACH THE REGION TODAY WITH AREAS OF RAIN AND
ISOLATED THUNDERSTORMS SPREADING FROM WEST TO EAST. A WARM FRONT
WILL SET UP ACROSS THE FLORIDA PANHANDLE AND BIG BEND BY THIS
AFTERNOON. AREAS ALONG AND SOUTH OF THIS FRONT WILL HAVE THE
POTENTIAL TO SEE A FEW STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE MAIN THREAT FROM ANY STORMS WILL BE
DAMAGING WINDS AND ISOLATED TORNADOES.

THE RAIN MAY BE HEAVY AT TIMES WITH THIS SYSTEM ACROSS MUCH OF THE
FORECAST AREA WITH AMOUNTS AROUND AN INCH EXPECTED. LOCALLY HIGHER
AMOUNTS ARE POSSIBLE...ESPECIALLY WITH ANY STRONGER THUNDERSTORMS.

SMALL CRAFT ADVISORY CONDITIONS WILL BE EXPERIENCED ACROSS ALL
LEGS OF THE COASTAL WATERS THROUGH TONIGHT. A COLD FRONT CROSSING
THE AREA LATE TONIGHT WILL BRING AN END TO THE SEVERE THREAT AND
SMALL CRAFT ADVISORY CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

14-MROCZKA

In the hours before

Special weather statement, Feb 1, 3:07 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EST THU FEB 1 2007

FLZ028-012045-
TAYLOR-
307 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN
NORTH FLORIDA...

* UNTIL 345 PM EST

AT 306 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF PERRY...MOVING NORTHEAST AT
45 MPH.

THIS STORM WILL BE NEAR...
  6 MILES NORTHWEST OF PERRY BY 325 PM EST.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:58 PM ESTSpecial Marine WarningTAE2 hr
Feb 1, 4:21 PM ESTTornado WarningTAEGulf39 min
Feb 1, 4:56 PM ESTSpecial Marine WarningTAE64 min
Feb 1, 5:04 PM ESTSevere Thunderstorm WarningTAEWakulla41 min
Feb 1, 5:19 PM ESTTornado WarningTAEFranklin26 min
Feb 1, 5:48 PM ESTSpecial Marine WarningTAE117 min
Feb 1, 6:05 PM ESTSevere Thunderstorm WarningTAEMadison25 min
Feb 1, 6:18 PM ESTSpecial Marine WarningTAE117 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.